# SDR ANCF200700011

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- Aircraft serial: 24771
- Aircraft time: 44,992 hours, 17,895 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 569670
- Part serial: MX497636
- Condition: Inoperative
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL TO MOVE, TRAILING EDGE LIGHT ILLUMINATED AND AICES MSG TE FLAPS DISAGREE AND FLAP ISLN VAL DISPLAYED.  FLAPS OPERATE NORMAL USING TE ALTN SYSTEM.  FLAP LEVEL VIBRATION WAS FELT DURING OPERATION WHEN TAXING OUT.  IN ACCORDANCE WITH FIM 27-51-00 FIG 110 BLOCK 6 AND 26 (FLAP CONTROL), PDU CONTROL VALVE MODULE WAS REPLACED IN ACCORDANCE AMM 27-51-28, NO HELP.  IN ACCORDANCE WITH AMM 29-22-04 PAGE 401 WAS REPLACED FLOW LIMITER LH1 AND 2 AND NO HELP.  IN ACCORDANCE AMM 27-11-08 PAGE 401, THE HYDRAULIC MOTOR PDU WAS REPLACED.  TEST ON GROUND SATISFACTORY.
